# SDR AWXA200601505

- Difficulty date: August 12, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 23,474 hours, 14,415 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602312SP
- Part serial: PC141
- Condition: Debonded
- Location: Nr 5 Slat
- Part time: 23,474 hours, 14,415 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED NR 5 SLAT WEDGE UPPER SURFACE O/B END.  REPAIRED DEBONDED AREA ON NR 5 SLAT WEDGE, UPPER SURFACE O/B END, IAW B737-300, SRM 51-70-10-2R, REPAIR NR 4, FIG 202.
